| Model Number |
VICM5 12.6 (-6.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - significant reduction of irido-corneal angles.H11 - manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting, significant reduction of irido-corneal angles, shallow ac.The lens was explanted.The problem was resolved.The cause of the event was reported as unknown.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.